Title: Bierbach theorems for solvable Lie groups
Authors: Dekimpe, Karel * ×
Lee, Kyung Bai *
Raymond, Frank * #
Issue Date: 2001
Series Title: Asian journal of mathematics vol:5 issue:3 pages:499-508
Description: Subfaculteit Wetenschappen Campus Kortrijk.
ISSN: 1093-6106
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.